MathSciNet Relay Station
MathSciNet bibliographic data
MR2172386 (2006e:57038) 57R22 (55R25)
Duan, Haibao; Liang, Chao Circle bundles over 4-manifolds. Arch. Math. (Basel) 85 (2005), no. 3, 278–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement